# SDR USAA2011101800053

- Difficulty date: September 22, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 56,958 hours, 22,377 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N11251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHEAR TIE AT BS1440, BETWEEN S29R TO S30R.  REPLACED SHEAR TIE AT BS 1440, BETWEEN S29R TO S30R IAW B757 SRM 51-40-02, BOEING DRAWING 146N1125.
